MAUDE Adverse Event Report: SALTER LABS SALTER LABS PARKER ENDOTRACHEAL TUBES

SALTER LABS SALTER LABS PARKER ENDOTRACHEAL TUBES
Model Number H-PSTDL-35-1
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Facility has only recently begun using this product.Event most likely due to transition to new product/unfamiliar with product characteristics.No serious injury was reported.
 
Event or Problem Description
Reporter states that the patient experienced airway trauma that led to a returned emergency visit.No additional treatment or hospitalization was required.There was no other serious injury reported.Reporter was not involved in the event, and has no further information.Reporter did not report a device defect, only that it was difficult to insert.

Brand Name
SALTER LABS PARKER ENDOTRACHEAL TUBES
Common Device Name
TRACHEAL TUBE
Manufacturer (Section D)
SALTER LABS
2365 camino vida roble
carlsbad CA 92011
MDR Report Key7900157
Report Number3000219639-2018-00007
Device Sequence Number1433873
Product Code BTR
UDI-Device Identifier00607411959486
UDI-Public00607411959486
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PSTDL-35-1
Device Catalogue NumberH-PSTDL-35-1
Device Lot Number15030CO411L
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2018
Initial Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;